# SDR 07FDEA00201

- Difficulty date: January 30, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FWD LT FUSELAGE AT ENTRY DOOR CUTOUT TOP HINGE FWD OF BS 303.5 FRAME AT STRINGER 6L HAS A INTERCOSTAL WITH A CRACKED OUTER ANGLE REMOVED AND REPLACED INTERCOSTAL AND UPPER ANGLE AT ENTRY DOOR CUTOUT REF SRM 51-30-2 PG 1.
